# SDR IPXA2172467

- Difficulty date: March 4, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 11,566 hours, 7,319 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, MAIN CABIN FLOORBOARD NR 242VM IS CRACKED AT LOWER SECTION.  FABRICATED MAIN CABIN FLOORBOARD IAW EO A300-5320-40552-B APPENDIX B.
